MathSciNet Relay Station
MathSciNet bibliographic data
MR1906944 26B35 (35A25 44A15)
Watugala, G. K. The Sumudu transform for functions of two variables. Math. Engrg. Indust. 8 (2002), no. 4, 293–302.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement